Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Migraine with vomiting tendency for a 13 years old

I ve had this horrible migraine for the past couple days, which is not that unusual... But I ve noticed my lack in appetite due to vomiting whatever I consume unless it s water or unsalted crackers. I think this is causing my urine to become cloudy (not yellow just cloudy.) I m only thirteen, female and my only medical history is that I have been diagnosed with Anxiety and I have Hypoglycemia . This is another reason why I m concearned about vomiting or else I get too low and shake violently and sometimes faint. Please help?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi dear
Are you taking medicines regularly for anxiety? If yes which medication? Please go for lab tests: Hb, FBS, Urine tests, S.Creatinine. meanwhile take some analgesic and an antiemetic like domperidone during an attack.
We will proceed further to higher medication if required.
Feel free to contact at email
call me anytime.
Good Luck!!!!!!!!
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor